MathSciNet Relay Station
MathSciNet bibliographic data
MR2423966 (2009d:55001) 55M10 (20F69)
Bell, G.; Dranishnikov, A. Asymptotic dimension. Topology Appl. 155 (2008), no. 12, 1265–1296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement